Acta Mathematica Sinica, English Series

, Volume 29, Issue 7, pp 1381–1390

Orthogonality and quintic functional equations

Authors

    • Department of Mathematics, Research Institute for Natural SciencesHanyang University
  • Jian Lian Cui
    • Department of Mathematical SciencesTsinghua University
  • Madjid Eshaghi Gordji
    • Department of MathematicsSemnan University
Article

DOI: 10.1007/s10114-013-1061-3

Cite this article as:
Park, C., Cui, J.L. & Gordji, M.E. Acta. Math. Sin.-English Ser. (2013) 29: 1381. doi:10.1007/s10114-013-1061-3

Abstract

Using the fixed point method, we prove the Hyers-Ulam stability of an orthogonally quintic functional equation in Banach spaces and in non-Archimedean Banach spaces.

Keywords

Hyers-Ulam stabilityorthogonally quintic functional equationfixed pointorthogonality spacenon-Archimedean Banach space

MR(2010) Subject Classification

39B5546S1047H1039B5247S1030G0646H2512J25

Copyright information

© Institute of Mathematics, Academy of Mathematics and Systems Science, Chinese Academy of Sciences, Chinese Mathematical Society and Springer-Verlag Berlin Heidelberg 2013